# SDR CALA2014111492703

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 40,896 hours, 17,496 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR RT SIDE AT FRAME 63 TO 64 STRINGER 42 RT HAS CORROSION.  R & R WITH NEW FACTORY STRINGER 42 RT FROM FRAME 60 TO 64 IAW SRM 51- 42-11.
